# SDR UIEA2020040900723

- Difficulty date: April 8, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 86,114 hours, 20,460 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Part number: 7321387006
- Part serial: 107275
- Condition: Failed
- Location: Apu Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DOOR INOP( PLACED ON MDDR 126819 PER MEL 49-15-01-01B, CAT 'C'.  REF LP 1126379 - M2: REMOVED AND REPLACED APU INLET ACTUATOR PER AMM 49-15-06/401. OPS CHECKS GOOD. MCC GLEN DISPATCH T.I. 2310Z. THIS CLEARS DMI #126819. )
